MAUDE Adverse Event Report: CARDINAL HEALTH, INC. ARGYLE; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

CARDINAL HEALTH, INC. ARGYLE; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number 43304
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section d2a product code(additional code): foz.An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that during sterile dressing change the line was observed to be cracked at connection of catheter and hub.There was no harm reported.Per customer, the patient required insertion of another brand of picc line.
 
Additional Manufacturer Narrative
The device history record (dhr) review could not be performed since no lot number was provided.A picture was received for evaluation.Upon review, the reported issue was not observed.There were no samples returned for evaluation; therefore, the affected device could not be evaluated to determine the root cause.We will continue to monitor reports and take actions as applicable.

Brand Name
ARGYLE
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
edificio b20 calle #2 zona fra
alajuela
CS  
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key24808843
Report Number1423537-2026-00097
Device Sequence Number10678956
Product Code LJS
UDI-Device Identifier10884527004652
UDI-Public(01)10884527004652
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K132567
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number43304
Device Catalogue Number43304
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/07/2026
Supplement Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown